# SDR SWIA202164677

- Difficulty date: December 7, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT ENGINE NACELLE NYLON INSERT IS NOT INSTALLED AT HINGE LINE   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED WITH NEW LH LOWER INBOARD HINGE BEAM TRANSCOWL SLIDER NYLON INSERT PN CN624-1406-205, REFERENCE CRJ700 AMM 78-33-05-960-801-A02.
